# SDR UALA2010071202470

- Difficulty date: July 11, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 40,606 hours, 15,840 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00541401
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH COCKPIT EMER EXIT SWITCHED TO ON - LT OVERWING EXIT LIGHT DOES NOT ILLUMINATE.  ACP ON WU C8004K, OP CHECKED GOOD.
